Aceclofenac & Paracetamol Suspension is a medicine that is used for the treatment of Headache, Toothache, Ear Pain, Joint Pain, Periods Pain, Fever and other conditions.
Aceclofenac & Paracetamol Suspension contains Aceclofenac, and Paracetamol as active ingredients.
Aceclofenac & Paracetamol Suspension works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; decreasing the chemical substances in the body;
Detailed information related to Aceclofenac & Paracetamol Suspension's uses, composition, dosage, side effects and reviews is listed below.
Aceclofenac & Paracetamol Suspension is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
· Ear Pain
· Joint Pain
· Periods Pain
· Rheumatoid Arthritis
· Ankylosing Spondylitis
Aceclofenac & Paracetamol Suspension improves the patient's condition by performing the following functions:
· Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
· Decreasing the chemical substances in the body.
Aceclofenac & Paracetamol Suspension is composed of the following active ingredients (salts)
· Paracetamol (125 MG)
· Aceclofenac (50 MG)
Please note that this medicine may be available in various strengths for each active ingredient listed above.
The following is a list of possible side-effects that may occur from all constituting ingredients of Aceclofenac & Paracetamol Suspension. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
· Feeling Of Sickness
· Skin Reddening
· Allergic Reactions
· Shortness Of Breath
· Swollen Facial Features
· Liver Damage
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
· Avoid using it if allergic to paracetamol
· Consult your doctor if you are suffering from crohn's disease, kidney disease, gastrointestinal disease, blood clotting problems, systemic lupus erythematosus, metabolism disturbances
· Do not operate machinery or drive
· Do not take paracetamol if you consume alcoholic beverages every day
The most common markets for this product include the following countries. Please inquire with us if your country or region is not listed:
Asia: Afghanistan, Israel, Jordan, Pakistan, Russia, Saudi Arabia, Singapore, Syria, Philippines, Turkey, Turkmenistan, Uzbekistan, Yemen, Vietnam, Indonesia, Malaysia, Iran, Tajikistan, etc.
Africa: South Africa, Uganda, Nigeria, Ghana, Kenya, Mauritius, Botswana, Egypt, Ethiopia, Libya, Sudan, Congo, Gambia, Ivory Coast , etc.
North & South America: USA, Canada, Panama, Trinidad and Tobago, Costa Rica, Puerto Rico, Dominican Republic, Argentina, Guatemala, Guyana, Peru, Bolivia, Venezuela , Brazil, Bahamas, Ecuador, etc .
Europe: Austria , Azerbaijan, Belarus, Belgium, Cyprus, Czech Republic, Denmark, France, Georgia, Germany, Hungary, Ireland, Iceland, Netherlands, Norway, Poland, Spain, Sweden, Switzerland, Ukraine, United Kingdom (UK) , Latvia, etc.
OCEANIA: Australia, New Zealand, Fiji, etc.
Paracetamol & Promethazine Suspension
Hyoscine Butylbromide Injection
Diclofenac Potassium, Paracetamol & Serratiopeptid
Naproxen Sodium Tablets
Ibuprofen & Paracetamol Suspension
Diclofenac Sodium & Paracetamol Tablets
Paracetamol & Dicyclomine HCL Tablets
Pregabalin & Methylcobalamin Capsules
Diclofenac Sodium Injection
Diclofenac Linseed Oil Methyl Salicylate & Menthol Spray
Ibuprofen & Paracetamol Tablets
Nimesulide & Paracetamol Tablets
Paracetamol Drops Suspension
Mefenamic Acid Tablets